# SDR FDEA202407261158

- Difficulty date: July 26, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 50,783 hours, 27,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Flap
- Component: Flap, Airbus
- Component part number: A5796030000251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK (4MM) WAS FOUND AT L/H WING CENTER FLAP RIB27 AFT AREA OF TOP SURFACE RIB   FLANGE. ACCOMPLISHED RIB FLANGE REPAIR AT RIB27, S-2.7~S-2.8 AND EXTERNAL DOUBLER REPAIR AT   RIB25~27, S-2.2~REAR SPAR. I.A.W FEDEX EA NO: T6-5750-T0330963 B P2, SEQ NO:755, TITLE:   WINGS- FLIGHT SURFACES- LH CENTER FLAP- CRACKS IN UPPER FLANGES OF RIB11, 12, 19, 20,   25, 26 AND 27- ALI 575306-01-1A. THIS REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
